# SDR ASAA2022051338305

- Difficulty date: May 13, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N935AK
- Make and model: Boeing 737-9
- Aircraft serial: 44077
- Aircraft time: 334 hours, 89 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Tat Probe
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OVERHEAD MAINT LIGHT ILLUMINATED WHEN CLEARING RUNWAY. GROUNDED - YES. TAT DISAGREE ON STATUS PAGE, NO FAULTS ON ADIRU BITE & FMC BITE. AFTER TURNING TAT HEAT ON MSG 34-60191 BECAME ERASABLE REF B737-9 IFIM 34-61-00-810-838.
